# SDR DALA2023063005251

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 8,064 hours, 3,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED A UAL AL STRUCK OUR TAIL. DAMAGE ON TAILCONE. PREFORMED HFEC OF REWORKED AREA AND STRINGER 13LH, 17LH, AND 19LH OER ERA 609834-14 REV ORG. NO CRACKS FOUND. QC 5237. REMOVED TAILCONE SECTION AT STA 84 PER SRM 51-42. WIP PET 374796 . REINSTALLED TAILCONE PER A321 SRM 51-72 AND DWG 19 D535 85050. TAILCONE REPAIRED PER ER/A'S - 609886-14 REV ORG, 609834-14 REV ORG, AND 609890-14 REV ORG. (LP# 9808996)
